A Mathematical Approach for Technology Selection in the Presence of Slightly Nonhomogeneous Technologies

There are no files associated with this record.

Title A Mathematical Approach for Technology Selection in the Presence of Slightly Nonhomogeneous Technologies
Author Farzipoor Saen, Reza
Year Published 2007
Publisher School of Management, Walden University
Citation The International Journal of Applied Management and Technology, Vol. 6(4), pp. 107-121
Peer Reviewed Yes
Published Yes
Publisher URI http://www.ijamt.org/ijamt/IJAMT/IJAMT_V6_I4.pdf
Faculty Griffith Business School
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice